MathSciNet Relay Station
MathSciNet bibliographic data
MR1329843 (96e:35043) 35J65
Clément, Ph.; Van der Vorst, R. C. A. M. On a semilinear elliptic system. Differential Integral Equations 8 (1995), no. 6, 1317–1329.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement